# SDR ASAA2018010123069

- Difficulty date: January 1, 2018
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 38,156 hours, 11,533 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225135802
- Part serial: 16FXK1
- Condition: Vibration
- Location: Nose Radome
- Part time: 40,895 hours, 12,091 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON APPROACH,  WITH THE GEAR UP AND THE FLAPS AT 5, OBSERVED PWS FAIL ON BOTH NAV DISPLAYS ACCOMPANIED BY A LOUD LOW FREQUENCY RUMBLING VIBRATION IN THE RADOME/NOSE GEAR AREA. THIS CONTINUED THROUGH GEAR EXTENSION, LANDING AND TAXI. AND CONTINUED WHILE PARKED WAITING FOR GATE. NOISE SUBSIDED ON FINAL TAXI IN TO THE GATE ABOUT 10 MINUTES AFTER LANDING. GROUNDED - YES. REPLACED WX RADAR DRIVE UNIT REF B737-800 AMM 34-43-11/401. PRECAUTIONARY, REPLACED WX RADAR R/T UNIT REF AMM 34-43-41/401. ACCOMPLISHED OPERATIONAL TEST OF WX RADAR SYSTEM, TEST PASSES. ETOPS GROUND VERIFICATION SUCCESSFUL. REF AMM 34-43-00/501. AIRCRAFT RELEASED FROM MEL 34-15D.
